MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS LYRA SARS-COV-2 ASSAY

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS LYRA SARS-COV-2 ASSAY
Catalog Number M120
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
False positive rate of 36% with no details regarding the exact number of individual patient events.No confirmatory testing completed.
 
Additional Manufacturer Narrative
Investigation conclusion: customer issue resolved with ts assistance.Root cause: no problem found.Source: phone.

Brand Name
LYRA SARS-COV-2 ASSAY
Common Device Name
LYRA SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer (Section G)
QUIDEL ORTHO DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key21596853
Report Number0002024674-2025-00073
Device Sequence Number9079944
Product Code QJR
UDI-Device Identifier30014613339090
UDI-Public(01)30014613339090(10)265764
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberM120
Device Lot Number265764
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown